# SDR SWAA2018010218710

- Difficulty date: December 27, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 50,927 hours, 31,137 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Cylinder
- Part number: 162A1110
- Condition: Collapsed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DECLARED EMERGENCY, ON TAKEOFF, AFTER RETRACTING THE LANDING GEAR, NOSE STRUT COLLAPSED.  R&R NOSE LANDING GEAR INNER GEAR CYLINDER PER AMM.
